Distribution of round cyst-nematodes and their effects on host

A - Papers appearing in refereed journals

Evans, K. 1977. Distribution of round cyst-nematodes and their effects on host. Biological Journal of the Linnean Society. 9 (4), pp. 381-381.

AuthorsEvans, K.
Year of Publication1977
JournalBiological Journal of the Linnean Society
Journal citation9 (4), pp. 381-381
Open accessPublished as non-open access
ISSN00244066

Permalink - https://repository.rothamsted.ac.uk/item/8v8w6/distribution-of-round-cyst-nematodes-and-their-effects-on-host

8 total views
0 total downloads
0 views this month
0 downloads this month